Muhammad Aslam Noor, Khilda Inayat Noor

DOI Number
First page
Last page


In this paper, we consider some new classes of log-preinvex functions. Several properties of the log-preinvex functions are studied. We also discuss their relations with convex functions. Several interesting results characterizing the log-convex functions are obtained. Optimality conditions of differentiable strongly $\log$-preinvex are characterized by a class of variational-like inequalities.  Results obtained in this paper can be viewed as significant improvement of previously known results.


Preinvex functions, variational inequalities, log-convex functions

Full Text:



G. Alirezaei and R. Mazhar: On exponentially concave functions and their impact in

information theory, J. Inform. Theory Appl. 9(5)(2018), 265-274,

T. Antczak: On (p; r)-invex sets and functions, J. Math. Anal. Appl. 263(2001), 355-

A. Ben-Isreal and B. Mond: What is invexity? J. Austral. Math. Soc. Ser. B,

(1)(1986), 1-9.

S. N. Bernstein: Sur les fonctions absolument monotones, Acta Math. 52(1-66(1929),


M. A. Hanson: On suciency of the Kuhn-Tucker conditions, J. Math. Anal.

Appl.,80(1981), 545-550.

S. Karamardian: The nonlinear comp-lementarity problems with applications, Part 2,

J. Optim. Theory Appl. 4(1969), 167-181.

G. H. Lin and M. Fukushima: Some exact penalty results for nonlinear programs

and mathematical programs with equilibrium constraints, J. Optim. Theory Appl.

(1)(2003), 67-80.

S. R. Mohan and S. K. Neogy: On invex sets and preinvex functions, J. Math. Anal.

Appl. 189(1995), 901-908.

B. B. Mohsen, M. A. Noor, K.I. Noor and M. Postolache: Strongly convex functions of

higher order involving bifunction, Mathematics, 7(11)(2019):1028.

C. P. Niculescu and L. E. Persson: Convex Functions and Their Applications, Springer-

Verlag, New York, (2018).

K. Nikodem and Z. S. Pales: Characterizations of inner product spaces by strongly

convex functions, Banach J. Math. Anal., 1(2011), 83-87.

M. A. Noor: New approximation schemes for general variational inequalities, J. Math.

Anal. Appl. 251(2000), 217-229.

M. A. Noor: Some developments in general variational inequalities, Appl. Math. Com-

put. 152 (2004), 199-277.

M. A. Noor: Hermite-Hadamard integral inequalities for log-preinvex functions, J.

Math. Anal. Approx. Theory, 2(1)(2007), 126-131.

M. A. Noor: Variational-like inequalities, Optimization, bf 30(1994), 323-330.

M. A. Noor: Invex Equilibrium problems, J. Math. Anal. Appl., 302(2005), 463-475.

M. A. Noor and K. I. Noor: Higher order strongly generalized convex functions, Appl.

Math. Inf. Sci. 14(1)(2020), 133-139.

M. A. Noor and K. I. Noor: Some characterization of strongly preinvex functions, J.

Math. Anal. Appl., 316(2)(2006), 697-706.

M. A. Noor and K. I. Noor: Properties of higher order preinvex functions, Numer.

Algebr. Cont. Optim. 11(3)(2021), 431-441.

M. A. Noor and K. I. Noor: Some properties of exponentially preinvex functions,

FACTA Universitatis(NIS), 34(5)(2019), 941-955.

M. A. Noor and K. I. Noor: New classes of strongly exponentially preinvex functions,

AIMS Math. 4(6)(2019), 1554-1568.

M. A. Noor and K. I. Noor: Strongly log-biconvex Functions and Applications, Earth-

line J. Math. Sci., 7(1)(2021),1-23.

M. A. Noor, K. I. Noor and M. U. Awan: New prospective of log-convex functions,

Appl. Math. Inform. Sci., 14(5)(2020), 847-854.

M. A. Noor, K. I. Noor, A. Hamdi and E. H. El-Shema: On dierence of two monotone

operators, Optim. Letters, 3 (2009), 329-335.

M. A. Noor, K. I. Noor and M. Th. Rassias, New trends in general variational inequal-

ities, Acta Math. Applicandae, 107(1)(2021), 981-1046.

S.Pal and T. K. Wong: On exponentially concave functions and a new information

geometry, Annals. Prob. 46(2)(2018), 1070-1113.

B. T. Polyak: Existence theorems and convergence of minimizing sequences in ex-

tremum problems with restrictions, Soviet Math. Dokl., 7(1966), 2-75.

X. M. Yang, Q. Yang and K. L. Teo: Criteria for generalized invex monotonicities,

European J. Oper. Research, 164(1)(2005), 115-119.

T. Weir and B. Mond: Preinvex functions in multiobjective optimization, J. Math.

Anal. Appl., 136(1988), 29-38.

Y. X. Zhao, S. Y. Wang and L. Coladas Uria: Characterizations of r-Convex Func-

tions, J Optim. Theory Appl. 145(2010), 186-195

D. L. Zu and P. Marcotte: Co-coercivity and its role in the convergence of iterative

schemes for solving variational inequalities. SIAM J. Optim., 6(3)(1996), 714-726.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)